What Happens If I Take Too Many Tums?

Answer

Tums is an antacid intended to sooth upset stomachs. If you take too many Tums, it can cause constipation and damage to the kidneys.
Reference:
Q&A Related to "What Happens If I Take Too Many Tums?"
You explode.
http://wiki.answers.com/Q/What_happens_if_you_take...
Calcium carbonate with magnesium overdose occurs when someone takes more than
http://www.chacha.com/question/what-happens-if-i-e...
If your blood gets too thin it loses its clotting ability. You can have unexplained bleeding throughout your body which can be life threatening. For more information, look here: http
http://answers.ask.com/Health/Other/what_happens_i...
Nothing happens much other than you getting " milk alkali syndrome " or worse cause of your kidney getting failed. Other than that the following symptoms will arise : Constipation
http://answers.yahoo.com/question/index?qid=200807...
Explore this Topic
If you happen to eat or drink too much in one sitting, you get something called heartburn, sometimes referred to as indigestion. What happens is that too much ...
It can be dangerous to take too many painkillers. You could possibly overdose and lose your life from this. This could also cause damage to your boy, specifically ...
Many minerals like magnesium and calcium are important to the regulation of the nervous and cardiac system so that increased ion levels will cause nervous dysfunction ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com